EconPapers    
Economics at your fingertips  
 

Some Class of Third‐ and Fourth‐Order Iterative Methods for Solving Nonlinear Equations

J. P. Jaiswal

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The object of the present work is to give the new class of third‐ and fourth‐order iterative methods for solving nonlinear equations. Our proposed third‐order method includes methods of Weerakoon and Fernando (2000), Homeier (2005), and Chun and Kim (2010) as particular cases. The multivariate extension of some of these methods has been also deliberated. Finally, some numerical examples are given to illustrate the performances of our proposed methods by comparing them with some well existing third‐ and fourth‐order methods. The efficiency of our proposed fourth‐order method over some fourth‐order methods is also confirmed by basins of attraction.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/817656

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:817656

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:817656